Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2007, Article ID 86909, 15 pages
http://dx.doi.org/10.1155/2007/86909
Research Article

Best Possible Sufficient Conditions for Strong Law of Large Numbers for Multi-Indexed Orthogonal Random Elements

Department of Business, National Open University, Lu Chow 247, Taipei, Taiwan

Received 26 April 2006; Revised 18 December 2006; Accepted 5 February 2007

Academic Editor: Andrew Rosalsky

Copyright © 2007 Kuo-Liang Su. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Kuo-Liang Su, “Best Possible Sufficient Conditions for Strong Law of Large Numbers for Multi-Indexed Orthogonal Random Elements,” International Journal of Mathematics and Mathematical Sciences, vol. 2007, Article ID 86909, 15 pages, 2007. https://doi.org/10.1155/2007/86909.